MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST KODAMA® CORONARY IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ACIST MEDICAL SYSTEMS, INC. ACIST KODAMA® CORONARY IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 017788
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the ivus ultrasound the images where very dark, and hard to see and eventually no longer visible.

Brand Name
ACIST KODAMA® CORONARY IMAGING CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key17583784
Report Number17583784
Device Sequence Number17404738
Product Code OBJ
UDI-Device Identifier10841716100755
UDI-Public(01)10841716100755
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number017788
Device Lot Number03401117
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA05/17/2023